Table of Contents Author Guidelines Submit a Manuscript
Advances in Astronomy
Volume 2014 (2014), Article ID 541376, 5 pages
Research Article

Damping of Linear Nonadiabatic MHD Waves in a Flowing Prominence Medium

1Department of Mathematics, M.M.H. College, Ghaziabad 201001, Uttar Pradesh, India
2Department of Mathematics, Maharaja Agrasen Institute of Technology, Rohini 110086, Delhi, India
3Department of Physics, K.G.K (P.G.) College, Moradabad 244001, Uttar Pradesh, India

Received 23 December 2013; Revised 25 March 2014; Accepted 19 April 2014; Published 15 May 2014

Academic Editor: Wing Huen Ip

Copyright © 2014 Nagendra Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nagendra Kumar, Anil Kumar, Himanshu Sikka, and Pradeep Kumar, “Damping of Linear Nonadiabatic MHD Waves in a Flowing Prominence Medium,” Advances in Astronomy, vol. 2014, Article ID 541376, 5 pages, 2014. doi:10.1155/2014/541376